# SDR Z5FA062509N408CS1

- Difficulty date: June 25, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N408CS
- Make and model: Cessna 525B
- Aircraft serial: 0045
- Aircraft time: 3,402 hours, 2,437 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Fuse
- Part number: AGC5
- Condition: Open
- Location: Emerg Battery
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHILE APPROACHING, CREW EXTENDED THE LANDING GEAR AND DID NOT GET ANY GEAR DOWN INDICATIONS.  THEY BLEW THEIR GEAR DOWN WITH THE USE OF THE EMERGENCY CHECK LIST.  STILL DID NOT GET ANY DOWN INDICATIONS.  CREW DECLARED AN EMERGENCY AND CONTINUED THEIR APPROACH AND LANDED WITHOUT INCIDENT.  MX FOUND THE EMERGENCY BATTERY PACK POWER OUT FUSE BLOWN.  REPLACED EMERGENCY BATTERY PACK FUSE.  LANDING GEAR NOW INDICATES SATISFACTORY, AC RETURNED TO SERVICE.
